# SDR JJBA202003261016

- Difficulty date: March 21, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING - I/B LWR SHROUD, I/B AND O/B SPRING SUPPORT HAVE CORROSION AS MARKED. INSTALLED NU PLATES, REMOVED AND REPLACED R/H WING - I/B LWR SHROUD, I/B AND O/B SPRING SUPPORT
